# SDR AWXA200500888

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON SEAT RAIL BETWEEN FS 64 AND FS 66+5, -Y1292.  MAINTENANCE REMOVED CORROSION FROM SEAT RAIL AND FOUND RE-WORK TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-15.  REMOVED CORRODED SEAT RAIL FROM FS 64 TO FS 66+5 IAW AIRBUS 320 SRM 51-42-11.  INSTALLED NEW SEAT RAIL AND FASTENERS FROM FS 64 TO FS 66+5, -Y1292 IAW AIRBUS 320 SRM 51-42-11.
